# SDR 2007UALA03548

- Difficulty date: August 27, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 44,093 hours, 31,798 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 LEADING EDGE FLAP OVERHEAD INDICATED GREEN WITH AMBER LEADING EDGE FLAPS TRANSITION, FLAP HANDLE UP.  RESTRICTION 230KIAS, FL200 AND .65MACH.
